We describe a case of massive oral niacin overdose that resulted in severe persistent hypotension without the manifestation of cutaneous flushing. This case is the highest overdose of niacin reported in the literature to date and the first time severe persistent hypotension has been attributed to niacin. A 56-year-old male with a history of schizophrenia presented to the emergency department after orally ingesting 11,000 mg of niacin. The patient cited an Internet resource that recommended high-dose niacin for therapy of schizophrenia as the reason for his ingestion. He stopped his psychiatric medications several weeks prior to his niacin overdose. At presentation, the patient was alert and normothermic. His pulse was 68 beats per minute and his blood pressure was initially 92/41 mmHg. Hypotension with a blood pressure of 58/40 developed over the next few hours and persisted despite intravenous infusion of over 4 liters of normal saline. The physical exam was otherwise unremarkable, specifically without signs of an allergic reaction or cutaneous flushing. He required intravenous dopamine infusion for 12 hours to support a mean arterial blood pressure greater than 60 mmHg. Evaluation for other etiologies of hypotension was unrevealing. Serum niacin levels were 8.2 ug/ mL and 5.6 ug/mL at 48 and 96 hours post ingestion, respectively, giving an apparent T1/2 of 87 hours. Massive overdose of niacin appears to be capable of causing severe, persistent hypotension in the absence of cutaneous flushing. In this case, the ingestion of a dietary supplement based on Internet advice led to a severe adverse reaction.